Open Access
Translator Disclaimer
2013 Extragradient Method for Solutions of Variational Inequality Problems in Banach Spaces
H. Zegeye, N. Shahzad
Abstr. Appl. Anal. 2013(SI01): 1-8 (2013). DOI: 10.1155/2013/832548

Abstract

We introduce an iterative process which converges strongly to solutions of a certain variational inequity problem for η -inverse strongly accretive mappings in the set of common fixed points of finite family of strictly pseudocontractive mappings in Banach spaces. Our theorems improve and unify most of the results that have been proved for this important class of nonlinear operators.

Citation

Download Citation

H. Zegeye. N. Shahzad. "Extragradient Method for Solutions of Variational Inequality Problems in Banach Spaces." Abstr. Appl. Anal. 2013 (SI01) 1 - 8, 2013. https://doi.org/10.1155/2013/832548

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095411
MathSciNet: MR3081576
Digital Object Identifier: 10.1155/2013/832548

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top